# SDR 96ZZZX1540

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6396E
- Make and model: Cessna 182R
- Aircraft serial: 18268367
- System (JASC): 2571 · Battery Box Structure
- Part: Support
- Part number: 07120591
- Condition: Cracked
- Location: Bat Hold Down
- Part time: 1,167 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH BATTERY HOLD-DOWN SUPPORTS WERE FOUND CRACKED DURING A ROUTINE INSPECTION.  CRACKS WERE AT BOTH ENDS OF THE SUPPORTS AND APPROXIMATELY 1 INCH IN LENGTH.  SUBMITTER STATED THIS IS THE SECOND AIRCRAFT FOUND WITH THIS DEFECT.  IF FAILURE HAD OCCURED, BATTERY COULD HAVE FALLEN INTO CONTROL CABLES.  SUGGEST CLOSE INSPECTION WHENEVER REAR BULKHEAD IS REMOVED.
